EndNote BibTex Cite

NUMERICAL SOLUTION OF AN INVERSE PROBLEM FOR THE LIOUVILLE EQUATION

Year 2019, Volume 9, Issue 4, 909 - 920, 01.12.2019

Abstract

We consider an inverse problem for the Liouville Equation. We present the solvability conditions and obtain numerical solution of the problem based on the nite di erence approximation.

References

  • Amirov, A. Kh., (2001), Integral Geometry and Inverse Problems for Kinetic Equations, VSP, Utrecht, The Netherlands.
  • Anikonov, Yu. E. and Amirov, A. Kh., (1983), A uniqueness theorem for the solution of an inverse problem for the kinetic equation, Dokl. Akad. Nauk SSSR., 272 (6), pp. 1292-1293.
  • Anikonov, Yu. E., (2001), Inverse Problems for Kinetic and other Evolution Equations, VSP, Utrecht, The Netherlands.
  • Zhenglu, J., (2002), On the Liouville equation, Transport theory and statistical physics, 31 (3), pp. 267-272.
  • Prilepko, A. I., Orlovsky, D. G. and Vasin, I. A., (2000), Methods for Solving Inverse Problems in Mathematical Physics, Marcel Dekker, Inc., New York.
  • G¨olgeleyen, I., (2013), An inverse problem for a generalized transport equation in polar coordinates and numerical applications, Inverse problems, 29 (9), 095006.
  • Amirov, A., Ustao˘glu, Z. and Heydarov, B., (2011), Solvability of a two dimensional coefficient inverse problem for transport equation and a numerical method, Transport theory and statistical physics, 40 (1), pp. 1-22.
  • Amirov, A., G¨olgeleyen, F. and Rahmanova, A., (2009), An inverse problem for the general kinetic equation and a numerical method, CMES, 43 (2), pp. 131-147.
  • Liboff, R. L., (2003), Kinetic Theory: Classical, Quantum, and Relativistic Descriptions, 3rd ed. Springer-Verlag, New York.

Details

Primary Language English
Journal Section Research Article
Authors

F. GÖLGELEYEN This is me
Department of Mathematics, Zonguldak B¨ulent Ecevit University, 67100, Zonguldak, Turkey.


M. HASDEMİR This is me
Department of Mathematics, Zonguldak B¨ulent Ecevit University, 67100, Zonguldak, Turkey.

Publication Date December 1, 2019
Published in Issue Year 2019, Volume 9, Issue 4

Cite

Bibtex @ { twmsjaem760964, journal = {TWMS Journal of Applied and Engineering Mathematics}, issn = {2146-1147}, eissn = {2587-1013}, address = {Işık University ŞİLE KAMPÜSÜ Meşrutiyet Mahallesi, Üniversite Sokak No:2 Şile / İstanbul}, publisher = {Turkic World Mathematical Society}, year = {2019}, volume = {9}, number = {4}, pages = {909 - 920}, title = {NUMERICAL SOLUTION OF AN INVERSE PROBLEM FOR THE LIOUVILLE EQUATION}, key = {cite}, author = {Gölgeleyen, F. and Hasdemir, M.} }